MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the customer reported the autopulse platform (sn (b)(6)) stopped compressions due to an unknown error message.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has received the autopulse platform for investigation.A follow-up report will be submitted when the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) stopped compressions due to an unknown error message was confirmed during review of the archive data.Based on the archive, the unknown error message reported by the customer is likely to be fault 16 (timeout moving to take-up position) error message.Fault 16 was not reproduced during functional testing, however, the drivetrain motor had corrosion at the brake housing area and the encoder gearbox was rusted due to unknown liquid ingresses, and the brake assembly was seized from corrosion.These issues will contribute to the cause of fault 16 and prevent the platform from performing compressions.The root cause is due to the defective encoder gearbox and drivetrain brake gap assembly.A review of the platform archive was performed, and multiple fault 16 messages were observed on the event date, confirming the customer's complaint.No brake activation was observed when the device was powered on.Fault 16 was not reproduced during functional testing.However, related to the reported complaint, the encoder drive shaft did not rotate smoothly, exhibiting binding and resistance, due to the sticky clutch, caused by unknown liquid ingresses.The drivetrain needs to be replaced to remedy the issue.Also, the encoder gearbox was rusted due to unknown liquid ingresses and the brake assembly was seized due to the corrosion at the drive train motor's brake housing area, which prevented the motor from rotating (initiating compression), contributing to fault 16.Isopropyl alcohol (ipa) was used to clean and remove corrosion at the brake housing area however the issue was not remedied.The encoder gearbox and drivetrain need to be replaced to remedy the complaint.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key21635777
Report Number3010617000-2025-00202
Device Sequence Number13139474
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown